# SDR SWAA2022032567580

- Difficulty date: December 22, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 231XF HAS PULLED FIBERS ON THE UPPER SURFACE. / EVALUATED; PREPPED; CLEANED AND REPAIRED MULTIPLE AREAS OF EXPOSED/FRAYED FIBER AT UPPER SURFACE ON FLOORBOARD 231XF IAW B737 SRM 53-00-50-2R-1; PAR 3 (A; C; E AND F; K1; L1; M1) REV 69.
